# SDR ASAA0180310

- Difficulty date: December 9, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rib
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING SERVICE CHECK, FOUND 15 INCH CRACK ON RIB STRUCTURE IN TAIL COMPARTMENT AT STATION 1463 CANT, LONGERON 7 ON LEFT SIDE.  AIRCRAFT FERRIED TO OAK FOR REPAIR.  REPLACED CRACKED STRUCTURE PER DOUGLAS DWG 9953015.  (M)
